MathSciNet Relay Station
MathSciNet bibliographic data
MR1340790 (96f:54043) 54F15
Nielsen, Mark J.; Wright, S. E. Rectangles inscribed in symmetric continua. Geom. Dedicata 56 (1995), no. 3, 285–297.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement